# SDR SWAA2018020819558

- Difficulty date: January 31, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 48,944 hours, 28,766 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Buckled
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER IN SPAR SKIN BUCKLED,  OUTBOARD OF SKIN MOD BETWEEN HSS 184.7 AND 193.9, AT FORWARD SPAR.   REPAIRED THE SKIN IAW EA.
